View Full Version : Vyvanse Not Working Today.


BookmarkGirl
04-21-16, 09:12 PM
Hi all.
I just started Vyvanse 60mg about 4 weeks ago. This is the second time this has happened so I'm wondering if anyone else has the same issue. I woke up today (got plenty of sleep) Took my meds, Had slight motivation for about an hour and since its been nothing at all. I'm tired, starving, and unmotivated.
It happened last week as well so the next day I didn't take the meds. after the skipped dose everything seemed back to normal. What could be causing this? Is it a tolerance issue? I'm already on 60mg so there isn't much more room to go up.
Thanks!

sarahsweets
04-23-16, 06:13 AM
Hi all.
I just started Vyvanse 60mg about 4 weeks ago. This is the second time this has happened so I'm wondering if anyone else has the same issue. I woke up today (got plenty of sleep) Took my meds, Had slight motivation for about an hour and since its been nothing at all. I'm tired, starving, and unmotivated.
It happened last week as well so the next day I didn't take the meds. after the skipped dose everything seemed back to normal. What could be causing this? Is it a tolerance issue? I'm already on 60mg so there isn't much more room to go up.
Thanks!

Dont get hung up on tolerance. Its a lot more rare than you think. Maybe its just the wrong med for you.

BellaVita
04-23-16, 06:58 AM
Could just be that Vyvanse is a crappy med for some people.

DeeBerry
04-23-16, 04:54 PM
Hi all.
I just started Vyvanse 60mg about 4 weeks ago. This is the second time this has happened so I'm wondering if anyone else has the same issue. I woke up today (got plenty of sleep) Took my meds, Had slight motivation for about an hour and since its been nothing at all. I'm tired, starving, and unmotivated.
It happened last week as well so the next day I didn't take the meds. after the skipped dose everything seemed back to normal. What could be causing this? Is it a tolerance issue? I'm already on 60mg so there isn't much more room to go up.
Thanks!

Yes as Ms. Sarah said, don't get hung up on tolerance. The effectiveness of your Vyvanse could depend on a lot of things, especially what you ate yesterday and this morning. Make sure you are getting some protein daily, especially before you take your Vyvanse. Also be sure to keep a log of what you eat everyday so you can see what could be the problem, like maybe you are not getting enough food in your system. Also be sure to exercise if you ever have time! Vyvanse really has a lot to do with our metabolism, but I say if you are getting enough food, drink, exercise, and sleep then it could be related to tolerance, but I doubt it.
Then again i'm no professional, just telling you some things that have helped me!
Wish you all the best!

Little Missy
04-23-16, 04:57 PM
Could just be that Vyvanse is a crappy med for some people.

It sure seems like it comes with a lot of "if's."

Socaljaxs
04-23-16, 05:15 PM
It sure seems like it comes with a lot of "if's."
:goodpost::yes: I've noticed that too, seems like one issues with this medication is alot of inconsistency with how it works. And how long it consistently works also. It's one that metabolizes in the gut yes? Wonder if there is a specific dietary guideline that helps with this :eyebrow:

QuasarMind
04-26-16, 07:51 PM
Hi all.
I just started Vyvanse 60mg about 4 weeks ago. This is the second time this has happened so I'm wondering if anyone else has the same issue. I woke up today (got plenty of sleep) Took my meds, Had slight motivation for about an hour and since its been nothing at all. I'm tired, starving, and unmotivated.
It happened last week as well so the next day I didn't take the meds. after the skipped dose everything seemed back to normal. What could be causing this? Is it a tolerance issue? I'm already on 60mg so there isn't much more room to go up.
Thanks!

I have found Vyvanse to be extremely sensitive to food intake. Thankfully Vyvanse has made me not want near as much food and in 2 months I lost almost 25lbs (from 324 to 301lbs). When I took Adderall in another state with another doctor I was a more healthy 235lbs.

It might be that I am more sensitive to reduction of Vyvanse absorption because of my weight but contrary to what some other people say here I cannot eat ANYTHING without a severe reduction of effectiveness/potency that does more than slow it down, just wastes it all day long. I can eat one lean BBQ sandwich with no sides with my Vyvanse and get over a 50% reduction in strength. If I eat a moderate size meal with my Vyvanse, usually 15-20 minutes after taking it, I get almost a 100% reduction in strength, killing the effect all day long.

Since I started taking Vyvanse on January 13th and with much expirmenting I have found that Vyvanse by far and without exception asorbs best on a completely empty stomach. I have found that a light meal will typically clears in 3-4 hours and a heavy meal is more like 6 hours.

I think if people taking Vyvanse skipped over breakfast and didn't eat until ~4 hours later would find the drug lasts a lot longer, for me it has a theraputic effect for about 12-14 hours, again greatly reduced if I jump the gun on eating food too early.

To those who claim a high protein meal with their Vyvanse either helps or doesn't hurt its asorbtion into the body, I ask you please try my method, Vyvanse on am empty stomach w/ minimal fluids then no food for 4 hours to compare to your normal method... Please post your results.